MAUDE Adverse Event Report: BEMIS MANUFACTURING COMPANY BEMIS HIFLOW SUCTION CANISTER 2000CC

BEMIS MANUFACTURING COMPANY BEMIS HIFLOW SUCTION CANISTER 2000CC
Model Number 494410
Medical Device Problem Code Aspiration Issue (2883)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 11/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer provided laser engraved manufacturing date and information from canister cover which was subsequently traced to reported model and production date.No inventory existed of that sku, but canister covers from same period existed in other inventory.Product was tested for both airflow and actual function.No issues were found with either.Dhr review found no issues.Sample was disposed of by user and not available for analysis.We have not received any similar complaints.We cannot confirm this complaint.Product not returned for analysis.
 
Event or Problem Description
Patient needed aspiration and suction did not work.

Brand Name
BEMIS HIFLOW SUCTION CANISTER 2000CC
Common Device Name
SUCTION CANISTER
Manufacturer (Section D)
BEMIS MANUFACTURING COMPANY
w2940 old county pp
sheboygan falls WI 53085 0901
MDR Report Key6289883
Report Number2133713-2017-00001
Device Sequence Number1564142
Product Code KDQ
UDI-Device Identifier00073088150042
UDI-Public(01)00073088150042(17)190901(10)20160026
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model Number494410
Device Lot Number20160026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2016
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1